Chasechik (chasingtides) wrote in vaginapagina,
Chasechik
chasingtides
vaginapagina

Bleeding



I'm a trans man - genderqueer but use masculine pronouns. I'm more than a year on testosterone - .5 CC once a week. I have fairly high T levels (~500). My last menstrual cycle was the second week of January 2013, one week after I started hormones.

In the past two weeks, I've been bleeding slightly. Not to a degree that would suggest a cycle, but blood-on-toilet-paper-and-nowhere-else - stuff that would have, previously, suggested my cycle would be here in a couple of days.

It's certainly giving me anxiety (I don't keep, for example, pads around anymore), but is there a point at which I should see a doctor, particularly since I haven't had a cycle in more than a year and haven't adjusted my injections? I have an OBGYN appointment in June, but could move it up if need be.

I don't have any pain and the blood seems... fresh for lack of a better word. It's bright red and mixed with other vaginal fluids. It's minimal. The first time it showed up I didn't notice until the paper was in the toilet, but I've been keeping an eye out and it's been showing up every other day. I just don't know if I should be worried or stock up on menstrual products.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment